# SDR 234TR0006

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,184 hours, 33,427 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Malfunctioned
- Location: Flt Con Comp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL COMPUTER FAILS LRU INTERFACE TEST 25.21 SUBTEST 1 AND 2.  REMOVED E1-1 SHELF AND CORRECTED WIRING.  OPS NORMAL.
